# SDR 07FDEA05091

- Difficulty date: December 19, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727233
- Aircraft serial: 21674
- Aircraft time: 47,769 hours, 29,114 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Retainer
- Part number: 500797869
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD OVERWING PRESSURE SEAL CORNER RETAINER ANGLE IS CRACKED.  FABRICATED ANGLE REF BAC DWG 50-07978, HEAT TREATED, TREATED AND PRIMED REF SRM 51-10-2.  INSTALLED RETAINER REF SRM 51-30-2, THIS IS CLASSIFIED AS A MINOR.
